# SDR DALA2016082910214

- Difficulty date: August 30, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 73,216 hours, 54,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 538941-14 SECTION 1 ACCOMPLISHED AND CLASSIFIED AS A MAJOR REPAIR. CRACK IN THE FUSELAGE SKIN NEAR THE AFT LAV SERVICE DOOR CUTOUT.
